Yes. All steroids can cause myopathy. That implies a change in electrolyte movements within skeletal muscles. A myopathy can manifest as muscle weakness. It is rare. Generally not seen, myopathy from cortisone is caused by a large dose taken. So, even though the answer to your question is yes it is unusual. A history of adverse cortisone effects makes it more likely to occur.
Ambient electrolytes. Hi. As far as I know, there are no mineralocorticoid receptors in skeletal, smooth, or cardiac muscle cells, so no direct effect. Fludrocortisone can influence sodium and potassium in blood and extracellular fluid, so by that means could influence intracellular sodium and potassium in muscle cells (sodium-potassium ATPase, passive membrane permeability of potassium, other transporters).
Maybe. It can but it is not usually clinically relevant for the conditions that are treated with Fludrocortisone. There are only some rare diseases , like myestenia gravis where the intracellular electrolyte shifts cause clinically relevant problems when used in normal doses. .
This usually treats . Skin conditions and not muscles as a potent anti inflammatory agent. As such, it would reduce the swelling and redness present. Which area of the body were you concerned with? Are you using it, and having specific symptoms? Please give us more details. Then we can help.